# SDR DL76G080373

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 32,070 hours, 4,635 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Actuator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT FWD MID LAV AND 28AB DID NOT DEPLOY.  RECONNECTED CONNECTOR FOR FWD MID LAV DOOR ACTUATOR IAW B767-300 AMM 35-21-16.  REPAIRED WIRES FOR 28AB DOOR ACTUATOR IAW SWPM 20-10-13.  MANUAL DEPLOY GOOD IAW B767-300 AMM 35-21-00.
